# SDR DALA2025013100760

- Difficulty date: January 27, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 86,560 hours, 23,021 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lamp
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 6806 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:604. CORRECTIVE ACTION: RELAMPED AND PERFORMED ADJUSTMENT OF D2R GIRT BAR MECHANISM IAW B757 AMM 52- 11-25, ENGAGEMENT LIGHT CHECK OK
